# SDR QR9R20200925001

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800876400
- Condition: Unreliable
- Location: Sema
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

SUBMITTED TO SHOW THE SYSTEMIC FAILURE OF THE SEMA ACTUATOR.  CALENDAR YEAR 2020 REVEALS MORE THAN 80 ORDERS FOR THIS PART.
